Re: The Devil and his due


[ Follow Ups ] [ Post Followup ] [ Cluster Headaches Messages ]

Posted by Hal (140.247.41.104) on July 10, 1999 at 02:53:03:

In Reply to: The Devil and his due posted by Gordon on July 09, 1999 at 06:35:40:

Iíve been having cluster attacks since I was nineteen and Iím 62, now, so Iím speaking with the voice of long, sad, bitter experience. Iím not going to try to tell your doctor his job and I know that clusters are so individualistic that what works for one sufferer has no effect on another. Having said that, I suggest upping the Verapamil to 240 mg. twice a day, morning and night, for a total of 480 mg. a day and not taking the lithium at all. If you have low blood pressure, taking so much Verapamil might cause you to pass out, if, for example, you suddenly stood up from a chair or jumped out of bed. Otherwise, its main side effect is constipation, which can be gotten rid of by eating prunes or plums or by drinking prune juice. The Verapamil-Prednisone combo is the only thing thatís ever worked for me. Iíve used lithium, feverfew, ergotamine, Prednisone without Verapamil, Fioricet, Darvocet, Percocet, you name it, and only the Prednisone-Verapamil combo has been anything but a waste of money.


Follow Ups:



Post a Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Cluster Headaches Messages ]